# SDR SWAA2022101056650

- Difficulty date: October 6, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 64,511 hours, 38,070 cycles
- System (JASC): 2430 · DC Generating System
- Part: None
- Condition: Burned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPCU CIRCUIT BREAKER POPPED (B1) ON STBY POWER CONTROL UNIT-BURNING SMELL ON ARRIVAL. / [01] REMOVED AND REPLACED SPCU PER AMM 24-34-11
